MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00006324-198309000-00003

Медицинская библиотека · American journal of optometry and physiological optics · 1983

Reactions induced by the concurrent use of thimerosal and tetracycline.

Crook T G, Freeman J J

СтатьяПеревод в очереди

Аннотация

We examined the reaction to thimerosal which occurred when patients were prescribed tetracyclines simultaneously. Nine patients were identified who had been using a 0.004% thimerosal-containing contact lens solution for over 6 months. All had developed varying degrees of ocular reaction (red eye, irritation, blepharitis) apparently as a result of taking tetracyclines concurrently. The reaction disappeared upon discontinuance of either the thimerosal or the tetracyclines. The hypothesis that the reaction was due to an interaction between thimerosal and tetracyclines was confirmed in rabbits.

Для цитирования: Crook T G, Freeman J J. Reactions induced by the concurrent use of thimerosal and tetracycline.. American journal of optometry and physiological optics. 1983. DOI: 10.1097/00006324-198309000-00003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.